# SDR DALA2016111908945

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221SF HAS CRACKED HAT CHANNEL ON FORWARD END. REPAIRED CRACKED HAT CHANNEL ON FWD END OF FLOOR PANEL 221SF IAW SRM 53-20-50 REPAIR 5 DOUBLER FABBED FROM 6061-0-.032 HEAT TREATED TO 6061-T6 APPLIED ALODINE AND PRIMER IAW SRM 51-22-01 PAGES 2 & 3.
